Back to accessibility links

Rehabilitation Network education forum

July
26

26 July 2019, 09:00am to 26 July 2019, 05:00pm

Kirribilli Club, Milsons Point
View map

The Rehabilitation Network is hosting its Annual Education Forum at the end of July. The Forum will include key note speaker Louisa Hope, Lindt Café Survivor, an update of the Rehabilitation Network activities over the past 12 months, the latest on the Paediatric Rehabilitation Model of Care, and the launch of the new “Principles to Support Rehabilitation Care”. There will also be numerous oral presentations from NSW clinicians on rehabilitation projects and research, as well as a number of posters available to view during the day.

Schedule of Event

Friday 26 July 2019

8.30 am - Registration: Networking and tea/coffee served

9.00 am - Welcome: We acknowledge the traditional owners of this land that we meet on. We pay our respects to Elders past and present and any Elders who are meeting with us today.

9.10 am - Opening Address Louisa Hope, Lindt Café Survivor

10.00 am - Rehabilitation Network update Justine Watkins, A/Network Manager Rehabilitation, Agency for Clinical Innovation

10.20 am - Paediatric Rehabilitation Model of Care Karen Height, Project Manager

10.40 am - Morning Tea (20 mins)

11.00 am - Launch Principles to Support Rehabilitation Care

11.20 am - Measuring person-centred rehabilitation experience: the Australian Modified Rehabilitation Questionnaire (AM-CCRQ) Jacqui Capell, AROC

11.50 am - Increasing Intensity of Practice: A Quality Project Grant Gellie, Coledale Hospital ISLHD

12.10 pm - Exercising, Socialising and Thinking – an Environmental Enrichment Model in the community After Stroke (ESTEEM After Stroke) Heidi Janssen, HMRI & Hunter Stroke Service HNELHD

12.30 pm - Lunch (40 mins)

1.10 pm - ProActive Rehab Screening (PARS) – a new model of integrated care between acute and rehab Jane Wu, St Vincent’s Hospital

1.50 pm - Using Telehealth for rehabilitation in Speech Pathology Paula Machin, Rankin Park Centre HNELHD

2.10 pm - Exercise-based Physiotherapy in residential aged care: feasibility, outcomes and satisfaction Kate Scrivener, Concentric Rehab Centre

2.30 pm - Rehab in Focus: Sharing Knowledge & Skills. A Multidisciplinary team Approach! Sherree Robinson, Rankin Park Centre HNELHD

2.50 pm - Addressing post-stroke sexual rehabilitation Sandra Lever, Graythwaite Rehab Centre

3.20 pm - Afternoon Tea (20 mins)

3.40 pm - Supporting AYA health outcomes through a new model of collaborative practice Molly Sinclair, WSLHD

4.00 pm - Initial Assessments for Transgender clients via the telephone Paula Machin, Rankin Park Centre HNELHD

4.20 pm - Assessing unmet rehabilitation needs and the feasibility of a novel telerehabilitation service for patients following road trauma Dr Christine Shiner, St Vincent’s Hospital

4.40 pm - Wrap Up & Close

This event will be available for live streaming to regional sites so please indicate if you will be attending in person or via live stream in your registration.

Event Contact:

For more information contact Justine Watkins
E: Justine.Watkins@health.nsw.gov.au

Save the Date

Click to download
Open the file and save to your calendar application.

Documents

Rehab Forum Abstracts Submissions (MS Word Document 521.0 KB)

Event Contact

Justine Watkins

0439 112 208